# SDR DALA2018072604705

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 52,572 hours, 25,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION IN THE ZEE CHANNEL SIDEPLATE RBL 21.00 BTW STA 500A-500I AT INTERNAL STRUCTURE FWD CARGO COMPARTMENT. THE ZEE CHANNEL SIDEPLATE RBL 21.00 BTW STA 500A-500I WAS REPLACED PER SRM 51-40-02.
